# SDR USAA20110425SB061

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 2299
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PBI - DURING FLIGHT, CREW REPORTED THE NR 1 TR CIRCUIT BREAKER POPPED (27 VOLTS/0 AMPS).  MULTIPLE FAILURES OCCURRED INCLUDING AFT MAIN FUEL PUMP AND CAPTAIN'S STATIC 1 AUX PITOT STATIC.  ON RETURN TO FIELD TO PBI, ALL FAILURES CLEARED.  CIRCUIT BREAKER FOR NR 1 TR WAS STILL OUT.  WHEN GEAR WAS EXTENDED, MORE FAILURES OCCURRED:  FLIGHT DIRECTORS, NR 1 ENGINE INSTRUMENTS, ANTI-SKID, YAW DAMPER, L/E FLAP EXTENSION LIGHTS AND AIRSPEED CURSOR.  ALL FAILURES RETURNED TO NORMAL ON LANDING.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING OF AC GENERATION SYSTEM 1A (4), "OPEN PHASE CONDITION".  CHECKED FIREWALL DISCONNECT D41 AND WING D5124P.  NO SIGNS OF OVERHEATING OR ARCING.  REMOVED AND REPLACED TR NR 1 UNIT ALONG WITH R3 TRANSFER BUS 1 RELAY PER MM 24-21-00-101 AND 24-21-31.  RAN NR 1 ENGINE FOR SEVERAL MINUTES AND THEN NR 2 ENGINE AND POWERED BOTH BUSSES.  OPERATIONAL NORMAL AT THIS TIME.
